# SDR SWIA200515662

- Difficulty date: October 6, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 11,010 hours, 8,475 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4951
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 7,714 hours, 5,935 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MSG.   REPLACED LEFT INBOARD SPOILERON PCU IAW 27-61-01.  OPERATIONAL CHECK GOOD.
